# SDR BAQA092514

- Difficulty date: February 3, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N40DK
- Make and model: Lear 55LEAR
- Aircraft serial: 092
- Aircraft time: 11,544 hours
- Engine: Garrtt TFE731*
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Potentiometer
- Condition: Intermittent
- Location: Volume
- Part time: 11,545 hours
- Component: Adf Control
- Component part number: 6224526033
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLUME POT INTERMITTENT. REPLACED WITH SERVICEABLE UNIT.  02/04/2004
